# SDR CALA2024102400920

- Difficulty date: October 21, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 56,684 hours, 21,102 cycles
- Engine: Cfmint CFM567B262
- Engine time: 3,819 hours, 6,144 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B26
- Part serial: 889364
- Condition: Overheated
- Location: Nr 2
- Part time: 3,819 hours, 24,110 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, D

## Discrepancy

R ENG OVERHEAT ON GND BEFORE T/O SHUT DOWN ENG HAD CFR  INSPECT AND TAXIED BACK.  REMOVED AND REPLACED #2 ENGINE IAW 71-00-02-400-801-F00,ACCOMPLISHED 5 MINUTE ENGINE IDLE RUN ALL SYSTEMS TEST NORMAL, SERVICED ALL FLUIDS TO NORMAL LEVELPARTS USED:  57-5452-3-0002,QTY :1 29-7111-3-0051,QTY :1 29-7111-3-0052,QTY :1  29-5456-3-0001,QTY :1  29-7100-3-0001,QTY :1  00-0583-3-3297,QTY :1  29-3611-3-0048,QTY :1 00-0595-3-0070,QTY :1  29-5453-3-0020,QTY :1  29-7921-3-0001,QTY :1  29-5453-3-0021,QTY :1  00-0583-3-0211,QTY :1 99-7921-3-0008,QTY :1  00-0585-3-0757,QTY :1  00-0588-3-0240,QTY :1  00-0606-3-0025,QTY :1  00-0593-3-8161,QTY :1 00-0583-3-1595,QTY :1  29-5456-3-0002,QTY :1  29-3612-3-0014,QTY :1  29-7831-3-0178,QTY :1  00-0609-3-0967,QTY :1 00-0583-3-2584,QTY :1  00-0609-3-3894,QTY :1  29-7113-3-0006,QTY :1 ACCOMPLISHED RII INSPECTION OF #2 ENGINE PER GMM 09-25-05 RII LIST, VERFIED ALL LOCKOUT DEVICE IS REMOVED. #2 ENG OPS AND LEAK CHECK GOOD REF AMM 71-00-02. UPDATED FOR PARTS CHANGE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1579369  SN OFF 9364  ENGINE, BASIC,   OFF 58-7200-9-0001 9364 ON 58-7200-9-0001 0862
